Differential and Integral Equations

On radial solutions of some semilinear elliptic equations

Lynn Erbe and Klaus Schmitt

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 1 (1988), 71-78.

Dates
First available in Project Euclid: 20 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371747583

Mathematical Reviews number (MathSciNet)
MR920490

Zentralblatt MATH identifier
0721.35020

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 34B15: Nonlinear boundary value problems

Citation

Erbe, Lynn; Schmitt, Klaus. On radial solutions of some semilinear elliptic equations. Differential Integral Equations 1 (1988), no. 1, 71--78. https://projecteuclid.org/euclid.die/1371747583


Export citation